Title: Sums of three squareful numbers
Authors: Browning, T.D. ×
Van Valckenborgh, Karl #
Issue Date: 2012
Publisher: Jones and Bartlett Publishers
Series Title: Experimental Mathematics vol:21 issue:2 pages:204-211
ISSN: 1058-6458
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
KVV2011a.pdf Submitted 359KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science